I have an intermittent rash to my hands, feet, arms and legs. It sometimes spreads to my face. I wake up with the rash and it usually disappears as the day goes by. It is red, itchy and antihistamines worsen the rash. If I take any drug that has an antihistamine in it, the rash will be raised, itchy, and hot. I am also senstive to the sun on my legs and arms causing hives. If I wear tennis shoes, the rash appears and causes swollen feet. To my knowledge, food is not a contributor and I can find no link to soaps or detergent. Anyone out there with the same symptoms, since doctors seem to think antihistamines could not possibly cause this rash to worsen?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?